MAUDE Adverse Event Report: DATEX-OHMEDA, INC. AESPIRE; ANESTHESIA GAS MACHINE

DATEX-OHMEDA, INC. AESPIRE; ANESTHESIA GAS MACHINE
Model Number VIEW
Medical Device Problem Code Failure to Run on Battery (1466)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was a battery failure that could cause loss of mechanical ventilation.There was no patient involvement.
 
Additional Manufacturer Narrative
A ge healthcare service representative performed a checkout of the system and confirmed the reported issue.The battery was replaced to resolve the issue.Block a: no report of patient involvement.Legal manufacturer: hcs madison - 3030 ohmeda dr, usa madison, wi 53718.

Brand Name
AESPIRE
Common Device Name
ANESTHESIA GAS MACHINE
Manufacturer (Section D)
DATEX-OHMEDA, INC.
3030 ohmeda dr,
madison, WI 53718
Manufacturer (Section G)
DATEX-OHMEDA, INC.
3030 ohmeda dr,
madison, WI 53718
Manufacturer Contact
michaela moore
3030 ohmeda drive
madison, WI 53718
MDR Report Key23872276
Report Number2112667-2025-09921
Device Sequence Number5331048
Product Code BSZ
UDI-Device Identifier00840682102285
UDI-Public(01)00840682102285(11)151116
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K172045
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 12/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVIEW
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2025
Initial Report FDA Received Date12/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/16/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown